# SDR UPS06647908

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-300
- Aircraft serial: 27762
- Aircraft time: 27,500 hours, 8,568 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B0345
- Condition: Leaking
- Location: Nr 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  ETOP RT HYDRAULIC QTY ZERO; EICAS MSG RT HYD QTY DISPLAYED. SYSTEM PRESSURE LIGHT NOT ILLUM. NOTED AFTER EXITING RUNWAY ON LANDING. FOUND DAMAGE TO NR 8 BRAKE (RT AFT OB). THIS FLIGHT INVOLVED A BRAKE ROTOR FAILURE LEADING TO THE COMPLETE LOSS OF RT. HYD FLUID.   RT 8 BRAKE UNIT REPLACED AND WHEEL RE-FITTED IAW MM 32-41-08-4, 32-45-01-4. CKS OK.
